# SDR JIKA2014072301

- Difficulty date: July 23, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N556UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT556
- Aircraft time: 20,410 hours, 22,632 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2781032135
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT PILOT NOTICED A DROP IN HYD PRESS ON GAUGE NEAR ZERO, ALSO NOTICED BOTH HYD FAIL ANNUNCIATOR LIGHT ILLUMINATED.  PILOT DECIDED TO RETURN, PILOT PERFORMED EMER CHECKLIST ITEM THAT INCLUDED MANUALLY EXTENDING LG.  PILOT LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING REVEALED A PIN HOLE IN THE FLAP UP LINE IN LT WW.  FABRICATED NEW LINE PN 27-81032-135.  PERFORMED HYD SYS FUNCTIONAL CHECKS, ALL SYS CHECKS WERE NORMAL.
